Osaka Journal of Mathematics

A note on abelian Galois algebra over a commutative ring

Teruo Kanzaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 3, Number 1 (1966), 1-6.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691570

Mathematical Reviews number (MathSciNet)
MR0197515

Zentralblatt MATH identifier
0163.28803

Subjects
Primary: 13.70
Secondary: 16.00

Citation

Kanzaki, Teruo. A note on abelian Galois algebra over a commutative ring. Osaka J. Math. 3 (1966), no. 1, 1--6. https://projecteuclid.org/euclid.ojm/1200691570


Export citation